TV Schedule
Thursday, October 02, 2014
Time Program
12:00 AM World Championships of Ping Pong '13 - 7
1:00 AM World Rally Championship - Italy - 4
2:00 AM Jay Adams Brawl Call - 2013 Florida MMA Awards - 58
2:30 AM Jay Adams Brawl Call - Pahlavan 21- 59
3:00 AM Poker After Dark - Cash 200K min. - Part 3 - 51
4:00 AM WPT: S12 - Seminole Hard Rock Show - Part 3 - 34
5:00 AM The Dan Patrick Show (1-hr) - 29
6:00 AM Paid Programming
6:30 AM Paid Programming
7:00 AM Paid Programming
7:30 AM Paid Programming
8:00 AM Paid Programming
8:30 AM Paid Programming
9:00 AM Paid Programming
9:30 AM Paid Programming
10:00 AM Paid Programming
10:30 AM Paid Programming
11:00 AM The Game 365 - Holly McPeak - 16
11:30 AM Softball 360 '14 - 11
12:00 PM Inside Pens Hockey '14-'15 - Sit Down with Mike Johnston
12:30 PM PIT Penguins '14-'15 - PS: at DET Red Wings (10/1/14)
3:00 PM Big 12 Showcase '14-'15 - 6
3:30 PM C-USA Showcase '14-'15 - C-USA Showcase - 6
4:00 PM The Dan Patrick Show (1-hr) - 30
5:00 PM Mike Tomlin Press Conference '14 - 5
6:00 PM Mike Tomlin Show '14 - 5
6:30 PM ACC All-Access '14-'15 - 5
7:00 PM C-USA Football '14 - Florida Atlantic at FIU
10:30 PM UFC Ultimate Insider '14 - 30
11:00 PM Fight Sports: MMA - 57
*All times listed in Eastern time zone
Wild & Wonderful Sports on ROOT SPORTS
McDonald's High School Football on ROOT SPORTS
Follow us on Twitter
Like us on Facebook